Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Period like cramps after having cilest - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
User :   After taking microgynon 30 for 2 years I was advised by my GP to take Cilest as I was having really bad mood swings on microgynon. I have been taking cilest for around 12 days now and am having some rather bad pains like period pains. Around a year ago now I went to a GUM clinic with severe cramping and they said I had PID and gave me a course of antibiotics and have been well since. I am wondering if the cramping is due to adjusting to cilest or if there is something more sinister happening?
Doctor :   HI
Doctor :   whats ur age?
User :   I am 18
Doctor :   ok
Doctor :   most probably this will be because of tab cilest
Doctor :   it takes to adjust for new ocp
Doctor :   u there?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor